Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Pigmentation due to sun exposure - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2309 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   i have pigmentation problem, doctor
Doctor :   Ok
Doctor :   Where is the pigmentation present and is it recently increasing in size?
User :   i have tried using retino and desowen
Doctor :   Ok
User :   upper arm
Doctor :   Can you mention your age, occupation?
User :   i am just 13
Doctor :   Ok
Doctor :   Who prescribed the creams to you?
Doctor :   Did you consult a Dermatologist?
User :   dermatologist
Doctor :   Ok
Doctor :   Is it increasing in size?
Doctor :   I suggest that you avoid sun exposure and wear full sleeved clothes when going out in the sun.
User :   not in size but it is increasing in number since 2-3 years
Doctor :   Use A sunscreen of at least 25-30 spf strength whenever you move out.
Doctor :   These spots will gradually fade away into the skin.
User :   but is it safe doctor?
Doctor :   There is nothing to worry about.
Doctor :   Keep your skin well moisturized at all times with a good aloevera based moisturizer.
Doctor :   Sunscreen is safer
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor